# SDR IXXA0200143S

- Difficulty date: October 14, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,897 hours, 34,853 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Cracked
- Location: Lt Wing Lower Le
- Part time: 82,897 hours, 34,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION A CRACK WAS DETECTED ADJACENT TO THE INBOARD FIRE BOTTLE VIEWING DOOR ON LEFT WING LOWER LEADING EDGE. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER R74-R02-IR
